Ghent University Academic Bibliography

Advanced

Inappropriate shocks in a patient treated with a cardioverter defibrillator

W Hutse, René Tavernier UGent and Luc Jordaens UGent (1997) HEART. 77(4). p.386-387
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
TERM FOLLOW-UP, COMPLICATIONS
journal title
HEART
Heart
volume
77
issue
4
pages
386 - 387
Web of Science type
Article
ISSN
1355-6037
language
English
UGent publication?
yes
classification
A1
id
182955
handle
http://hdl.handle.net/1854/LU-182955
date created
2004-01-14 13:41:00
date last changed
2016-12-19 15:39:12
@article{182955,
  author       = {Hutse, W and Tavernier, Ren{\'e} and Jordaens, Luc},
  issn         = {1355-6037},
  journal      = {HEART},
  keyword      = {TERM FOLLOW-UP,COMPLICATIONS},
  language     = {eng},
  number       = {4},
  pages        = {386--387},
  title        = {Inappropriate shocks in a patient treated with a cardioverter defibrillator},
  volume       = {77},
  year         = {1997},
}

Chicago
Hutse, W, René Tavernier, and Luc Jordaens. 1997. “Inappropriate Shocks in a Patient Treated with a Cardioverter Defibrillator.” Heart 77 (4): 386–387.
APA
Hutse, W., Tavernier, R., & Jordaens, L. (1997). Inappropriate shocks in a patient treated with a cardioverter defibrillator. HEART, 77(4), 386–387.
Vancouver
1.
Hutse W, Tavernier R, Jordaens L. Inappropriate shocks in a patient treated with a cardioverter defibrillator. HEART. 1997;77(4):386–7.
MLA
Hutse, W, René Tavernier, and Luc Jordaens. “Inappropriate Shocks in a Patient Treated with a Cardioverter Defibrillator.” HEART 77.4 (1997): 386–387. Print.